Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 23, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 30, 2015, 11:16 AM CDT for Jackson County, Randolph County, Illinois; Perry County, Sainte Genevieve County, Missouri. It took effect at May 31, 2015, 1:00 AM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 11:16 AM CDT (16:16 UTC)
- In effect from
- May 31, 2015, 1:00 AM CDT
- Expired
- Jun 5, 2015, 7:00 PM CDT
- In force
- 6 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IL, Randolph County, IL, Perry County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 96 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Chester (CHSI2). The gauge peaked at 28.41 ft at Jun 1, 2015, 12:00 PM CDT.
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 35 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07020500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
619
WGUS43 KLSX 301616
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 AM CDT SAT MAY 30 2015
...The National Weather Service in St. Louis has issued a Flood
Warning for the following river in Illinois and Missouri...
Mississippi River at Chester affecting Jackson...Randolph...Perry
and Ste. Genevieve Counties
.This flood warning is a result of increased flows from the Missouri river and
heavy rainfall overnight...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-311616-
/O.NEW.KLSX.FL.W.0023.150531T1312Z-150606T0000Z/
/CHSI2.1.ER.150531T1312Z.150602T1800Z.150605T0000Z.NO/
1116 AM CDT SAT MAY 30 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Mississippi River at Chester
* from Sunday morning through Thursday.
* At 11:00 AM Saturday the stage was 25.9 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage tomorrow morning and crest near
30.1 feet early Tuesday afternoon. The river will fall below flood stage
Thursday evening.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
* Impact: At 27.0 feet...Flood Stage. Unprotected farmland on right
bank begins to flood.
* Impact: At 25.0 feet...Degognia Fountain Bluff Levee gates are
closed.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/31 06/01 06/02 06/03 06/04
Mississippi River
Chester 27.0 25.94 26.9 28.8 30.0 29.8 28.1
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$8 follow-up statements
214
WGUS83 KLSX 310208
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT SAT MAY 30 2015
...The flood warning continues for the following river in
Illinois...Missouri...
Mississippi River at Chester
.This Flood Warning is a result of recent heavy rainfall and inflow
from the Missouri River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-010208-
/O.EXT.KLSX.FL.W.0023.150531T0600Z-150605T1912Z/
/CHSI2.1.ER.150531T0600Z.150602T1200Z.150604T1912Z.NO/
908 PM CDT SAT MAY 30 2015
The Flood Warning continues for
the Mississippi River at Chester
* from tonight to Thursday evening.
* At 9 PM Saturday the stage was 26.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to crest near 29.7 feet Tuesday morning and
should fall below flood stage Thursday.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
* Impact: At 27.0 feet...Flood Stage. Unprotected farmland on right
bank begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/31 06/01 06/02 06/03 06/04
Mississippi River
Chester 27.0 26.75 27.4 29.0 29.7 29.2 27.6
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959 3787 9003
$$881
WGUS83 KLSX 311719
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 PM CDT SUN MAY 31 2015
...The Flood Warning continues for the following river in
Illinois and Missouri...
Mississippi River at Chester affecting Jackson...Randolph...Perry
and Ste. Genevieve Counties
.This flood warning is a result of increased flows from the Missouri river and
recent heavy rain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-011719-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-150606T0100Z/
/CHSI2.1.ER.000000T0000Z.150602T0600Z.150605T0100Z.NO/
1219 PM CDT SUN MAY 31 2015
The Flood Warning continues for
the Mississippi River at Chester
* until Thursday.
* At 12:00 PM Sunday the stage was 27.7 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will crest near 29.9 feet early Tuesday morning, then
fall below flood stage Thursday evening.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/01 06/02 06/03 06/04 06/05
Mississippi River
Chester 27.0 27.71 29.2 29.9 29.7 28.1 26.0
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$185
WGUS83 KLSX 010123
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT SUN MAY 31 2015
...The flood warning continues for the following river in Illinois and
Missouri...
Mississippi River at Chester
.This Flood Warning is a result of recent heavy rainfall and inflow from
the Missouri River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-020123-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-150605T1647Z/
/CHSI2.1.ER.000000T0000Z.150602T0600Z.150604T1647Z.NO/
823 PM CDT SUN MAY 31 2015
The Flood Warning continues for
the Mississippi River at Chester
* until Thursday afternoon.
* At 8 PM Sunday the stage was 28.0 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 29.0 feet Tuesday morning and
should fall below flood stage late Thursday morning.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/01 06/02 06/03 06/04 06/05
Mississippi River
Chester 27.0 28.02 28.5 29.0 28.6 27.4 25.6
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959 3787 9003
$$622
WGUS83 KLSX 011610
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT MON JUN 1 2015
...The flood warning continues for the following river in Illinois and Missouri...
Mississippi River at Chester
.This Flood Warning is a result of recent heavy rainfall and inflow from the
Missouri River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow up
statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-021610-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-150604T1800Z/
/CHSI2.1.ER.000000T0000Z.150602T0000Z.150603T1800Z.NO/
1110 AM CDT MON JUN 1 2015
The Flood Warning continues for
the Mississippi River at Chester
* until Wednesday evening.
* At 11 AM Monday the stage was 28.3 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to crest near 28.5 feet this evening and
should fall below flood stage Wednesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/02 06/03 06/04 06/05 06/06
Mississippi River
Chester 27.0 28.30 28.4 27.4 25.9 24.3 22.8
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959 3787 9003
$$516
WGUS83 KLSX 020136
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT MON JUN 1 2015
...The flood warning continues for the following river in
Missouri and Illinois...
Mississippi River at
Chester
.This Flood Warning is a result of heavy rainfall across the basin and
upstream tributaries over the past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-030136-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-150604T1630Z/
/CHSI2.1.ER.000000T0000Z.150601T1700Z.150603T1630Z.NO/
836 PM CDT MON JUN 1 2015
The Flood Warning continues for
The Mississippi River at Chester
* Until Wednesday morning.
* At 8:30 PM Monday the stage was 28.3 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is crested near 28.4 feet earlier this afternoon and
is forecast to fall back below flood stage Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/02 06/03 06/04 06/05 06/06
Mississippi River
Chester 27.0 28.31 28.2 27.3 25.7 23.8 22.3
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$045
WGUS83 KLSX 021519
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 AM CDT TUE JUN 2 2015
...The flood warning continues for the following river in Illinois and
Missouri...
Mississippi River at Chester
.This Flood Warning is a result of recent heavy rainfall and inflow from
the Missouri River...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-031519-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-150604T1400Z/
/CHSI2.1.ER.000000T0000Z.150601T1700Z.150603T1400Z.NO/
1019 AM CDT TUE JUN 2 2015
The Flood Warning continues for
the Mississippi River at Chester
* until Wednesday.
* At 10 AM Tuesday the stage was 28.0 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to fall below flood stage Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/03 06/04 06/05 06/06 06/07
Mississippi River
Chester 27.0 27.96 27.1 25.5 23.7 22.2 21.3
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959 3787 9003
$$687
WGUS83 KLSX 030213
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT TUE JUN 2 2015
...The flood warning continues for the following river in
Illinois...Missouri...
The Mississippi River at
...Chester
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-040213-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-150604T1330Z/
/CHSI2.1.ER.000000T0000Z.150601T1700Z.150603T1330Z.NO/
913 PM CDT TUE JUN 2 2015
The Flood Warning continues for
the Mississippi River at Chester.
* At 9 PM Tuesday the stage was 27.5 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring.
* Forecast: The river will continue to fall to below flood stage by
tomorrow morning.
* Impact: At 27.0 feet...Flood Stage. Unprotected farmland on right
bank begins to flood.
* Impact: At 25.0 feet...Degognia Fountain Bluff Levee gates are closed.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/03 06/04 06/05 06/06 06/07
Mississippi River
Chester 27.0 27.52 27.1 25.5 23.9 22.6 21.5
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$113
WGUS83 KLSX 031627
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 AM CDT WED JUN 3 2015
...The Flood Warning is cancelled for the following river in
Illinois and Missouri...
Mississippi River at Chester
.This will be the last flood statement for this water event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-031657-
/O.CAN.KLSX.FL.W.0023.000000T0000Z-150604T1330Z/
/CHSI2.1.ER.000000T0000Z.150601T1700Z.150603T1400Z.NO/
1127 AM CDT WED JUN 3 2015
The Flood Warning is cancelled for
the Mississippi River at Chester.
* At 11:00 AM Wednesday the stage was 26.9 feet.
* Flood stage is 27.0 feet.
* Crested near 28.41 feet this past Monday afternoon.
* Fell below flood stage at 9:00 AM this morning.
* Forecast: The river will continue to fall to 25.8 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/04 06/05 06/06 06/07 06/08
Mississippi River
Chester 27.0 26.92 25.8 24.3 23.0 22.0 21.4
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 30, 6:55 AM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 30, 6:55 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
655 AM CDT Sat May 30 2015
.SHORT TERM: (Through Monday)
Issued at 309 AM CDT Sat May 30 2015
Cold front stretching from Wisconsin to Kansas will continue to
press southeast today as one last potent shortwave rotates northeast
across the region. PWATS will approach 2 inches ahead of the cold
front, which means showers and thunderstorms will continue to be
very efficient rain producers. Adjusted and extended the Flash Flood
Watch to align with areas that are expected to see the greatest
amounts of rain and convection through this evening, generally the
southeastern half of the CWA.
Still believe measurable preciptiation will shut down quickly this
evening from west to east with only some lingering drizzle and
patchy fog possible overnight. Temperatures will certainly be cooler
behind this front with lows in the 50s and highs only in the 60s on
Sunday and lower 70s on Monday.
CVKING
.LONG TERM: (Monday Night through Friday)
Issued at 309 AM CDT Sat May 30 2015
Temperatures will continue to warm up to near normal levels for
the first part of the work week as the surface ridge moves east
and an upper level ridge tries to build across the Plains into the
Mississippi Valley. While the flow aloft remains northwesterly,
low level flow becomes southerly by Thursday which should allow
some moisture to return to the area. Additionally, the 850mb
thermal ridge builds up across the area Thursday into Friday which
looks to allow temperatures to warm above normal for the end of
the week. Medium range models show a couple of shortwaves trying
to move around the periphery of the upper level ridge from the
middle of the week through Friday, spitting out some light QPF as
they move across the area. Can't rule out scattered thunderstorms
as this occurs due to the increasing moisture from southerly flow
in the low levels, so slight chance to low chance PoPs provided by
ensemble guidance looks pretty reasonable.
Carney
&&
.AVIATION: (For the 12z TAFs through 12z Sunday Morning)
Issued at 640 AM CDT Sat May 30 2015
Periods of rain with ceilings at or below 1500 ft and occasional
visibilities at or below 3SM will affect the area today. The upper
level disturbance driving this precipitation will move northeast
through the area today into the evening. Rain should come to an
end from west to east from this afternoon through the evening.
However, expect MVFR ceilings to linger through the end of the TAF
period behind a cold front which will move south in the wake of
the rain. Could see ceilings drop to IFR tonight as the cold air
deepens over the area, though have low confidence this will occur.
Specifics for KSTL:
Periods of rain with ceilings at or below 1500 ft and occasional
visibilities at or below 3SM will affect Lambert today. Exact
timing and heights/visibilities are pretty low confidence as there
are lots of holes in the clouds/precip at this time...and guidance
has been of little help so far this morning. Rain should come to
an end during the early afternoon with some lingering showers in
the vicinity of the terminal likely into early evening. However,
expect MVFR ceilings to linger at least through 12Z Sunday. Could
see ceilings drop to IFR tonight as cold air deepens over the
area, though have low confidence this will occur.
Carney
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through this evening FOR Crawford MO-Franklin
MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-Madison MO-
Montgomery MO-Reynolds MO-St. Charles MO-St. Francois MO-
St. Louis City MO-St. Louis MO-Ste. Genevieve MO-Warren MO-
Washington MO.
IL...FLASH FLOOD WATCH through this evening FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, May 30, 4:28 AM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 428 AM CDT SAT MAY 30 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 428 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:55 PM CDT | Flash Flood Watch | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 8 more | 22 hr |
| May 30, 2:31 PM CDT | Areal Flood Advisory | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 6 hr |
Nearby
River Flood Warnings in Illinois, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.